Search the Community
Showing results for tags 'Cipro'.
Found 1 result
Recently suffered a distal bicep tendon rupture in my left arm. A week earlier, felt pain in the same spot on my right arm after training. The intensity of my training on both occasions is best descriped as light, and yet I had pain the first week, and a catastrophic rupture requiring surgical repair the second week. Both of these happened in March 2014 and had not training much since January. When consulting with my physical after the rupture, the first thing he asked me was if I had taken any antibiotics recently. I told him that I had taken Cipro in January for 10 days. I just so happen to be taking large doses of 1% hydrocortizone topical cream for a skin condition. It seems that Cipro on it's own can cause tenden damage, but when combined with the steroid, the risk increases significantly Both my injuries stem from the use of these prescription drugs more than 2 months prior. The FDA warns that tendon damage can last up to 12 months after the medication is stopped. Needless to say this is concerning, beyond my upcoming surgery, but towards the overall health of my tendons and ligaments and risk of more injury in the future due to this drugs. While I recover from the surgery, I want to rehabilitate my body where possible and I'm looking for a good program that focuses on nutrition, supplementation and tendon and ligament strengthening as a key part of an overall strengthening program. Any suggestions a certainly welcome. Thanks, and watch out for Cipro...